# SDR DALA2018092505744

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 49,744 hours, 21,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5653, L/P 4699320) 2L DOOR SLIDE WILL NOT ARM. *** CONTRACT MAINTENANCE EVENT - OCM: 204242 *** STOWED SLIDE LANYARD - DOOR ARMS NORMAL.
